PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1998 | 70 | 1 | 215-220
Tytuł artykułu

Adapted complex structures and Riemannian homogeneous spaces

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
We prove that every compact, normal Riemannian homogeneous manifold admits an adapted complex structure on its entire tangent bundle.
Twórcy
  • Department of Analysis, Eötvös University, Múzeum krt. 6-8, 1088 Budapest, Hungary
Bibliografia
  • [B-D] T. Bröcker and T. tom Dieck, Representations of Compact Lie Groups, Springer, New York, 1985.
  • [Be] A. L. Besse, Einstein Manifolds, Springer, 1987.
  • [Bu] D. Burns, On the uniqueness and characterization of Grauert tubes, in: Complex Analysis and Geometry, V. Ancona, E. Ballico and A. Silva (eds.), Marcel Dekker, 1996, 119-133.
  • [G-S] V. Guillemin and M. Stenzel, Grauert tubes and the homogeneous Monge-Ampère equation I, J. Differential Geom. 34 (1991), 561-570.
  • [Ka] S. J. Kan, On the rigidity of non-positively curved Grauert tubes, preprint, 1996.
  • [Ka2] S. J. Kan, The asymptotic expansion of a CR invariant and Grauert tubes, Math. Ann. 304, (1996), 63-92.
  • L. Lempert and R. Szőke, Global solutions of the homogeneous complex Monge-Ampère equation and complex structures on the tangent bundle of Riemannian manifolds, Math. Ann. 291 (1991), 689-712.
  • [Ma] Y. Matsushima, Espaces homogènes de Stein des groupes de Lie complexes, Nagoya Math. J. 16 (1960), 205-218.
  • [M] G. D. Mostow, Some new decomposition theorems for semi-simple groups, Mem. Amer. Math. Soc. 4 (1955), 31-54.
  • [Sz] R. Szőke, Complex structures on the tangent bundle of Riemannian manifolds, Math. Ann. 291 (1991), 409-428.
  • [Sz2] R. Szőke, Automorphisms of certain Stein manifolds, Math. Z. 219 (1995), 357-385.
  • [Sz3] R. Szőke, Adapted complex structures on tangent bundles of Riemannian manifolds, in: Complex Analysis and Generalized Functions (Varna, 1991), I. Dimovski and V. Hristov (eds.), Publ. House Bulgarian Acad. Sci., Sofia, 1993, 304-314.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-apmv70z1p215bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.